# SDR SWAA2024011732921

- Difficulty date: December 17, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BETWEEN STR5L AND STR6L FWD GALLEY AND LAV 2023-761634<[01] PERFORMED REPAIR ON FRAME ON BS 312 AT STR 5L LEVEL FWD GALLEY AND LAV IAW EA M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STE 1. PERFORMED REPAIR ON FRAME ON BS 312 BETWEEN STR5L AND STR6L FWD GALLEY AND LAV IAW EA M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED REPAIR ON FRAME ON BS 312 BETWEEN STR5L AND STR6L FWD GALLEY AND LAV IAW EA M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW.
